Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Isomorphism of Borel full groups


Authors: Benjamin D. Miller and Christian Rosendal
Journal: Proc. Amer. Math. Soc. 135 (2007), 517-522
MSC (2000): Primary 03E15
Published electronically: August 8, 2006
MathSciNet review: 2255298
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ G$ and $ H$ are Polish groups which act in a Borel fashion on Polish spaces $ X$ and $ Y$. Let $ E_G^X$ and $ E_H^Y$ denote the corresponding orbit equivalence relations, and $ [G]$ and $ [H]$ the corresponding Borel full groups. Modulo the obvious counterexamples, we show that $ [G] \cong [H] \Leftrightarrow E_G^X \cong_B E_H^Y$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E15

Retrieve articles in all journals with MSC (2000): 03E15


Additional Information

Benjamin D. Miller
Affiliation: Department of Mathematics, University of California Los Angeles, Box 951555, Los Angeles, California 90095-1555
Email: bdm@math.ucla.edu

Christian Rosendal
Affiliation: Department of Mathematics 253-37, California Institute of Technology, Pasadena, California 91125
Address at time of publication: Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 W. Green Street (MC-382), Urbana, Illinois 61801-2975
Email: rosendal@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08542-X
PII: S 0002-9939(06)08542-X
Received by editor(s): June 20, 2005
Received by editor(s) in revised form: September 6, 2005
Published electronically: August 8, 2006
Additional Notes: The first author was supported in part by NSF VIGRE Grant DMS-0502315.
Communicated by: Julia Knight
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.